MathSciNet Relay Station
MathSciNet bibliographic data
MR811072 (87f:81130) 81E20 (58E15)
Friedan, Daniel Harry Nonlinear models in $2+\varepsilon$ dimensions. Ann. Physics 163 (1985), no. 2, 318–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement